Lew I've had a really up and down ride, but here's something I can say for sure: my blood was too "thin" so I had to drop the coumadin down.
I felt GREAT.....really good, until I had my next lab and it was too "thick".... that's when I got the small surface thrombosis that has me back down on modified bedrest...it's getting better BTW.
that little journey taught me that the coumadin is not so good for us energy and function wise. I can't wait to get off of them and see what it is like.
BUT this week I am off of baclofen and requip...I do not need them any more. And still no nighttime spasms. I believe in a little while I will get stronger from this as those drugs both alleviate spasticity and cause weakness.
I fatigue really easily though. I am thinking in my case it is coumadin, blood loss (don't laugh I am covered with bruises so I am busy cleaning that up and reforming the components into blood) and bedrest.
I can't wait to get off the coumadin....
I'm not offering medical advice, I am just a patient too! Talk to your doctor about what is best for you...
http://www.thisisms.com/ftopic-7318-0.html This is my regimen thread
http://www.ccsvibook.com Read my book published by McFarland Health topics